5 doctors weighed in:

Does atrovent nasal spray cause acne?

5 doctors weighed in
Dr. Nayla Mumneh
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: no

It does not cause acne.

In brief: no

It does not cause acne.
Dr. Nayla Mumneh
Dr. Nayla Mumneh
Thank
Dr. Andrew Murphy
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: No

Atrovent (ipratropium) is a medicine that is used either as a bronchoditator or a drying agent for the nose.
Acne is not considered a major side effect of this medication.

In brief: No

Atrovent (ipratropium) is a medicine that is used either as a bronchoditator or a drying agent for the nose.
Acne is not considered a major side effect of this medication.
Dr. Andrew Murphy
Dr. Andrew Murphy
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors